MathSciNet Relay Station
MathSciNet bibliographic data
MR2174112 (2006g:39006) 39A10 (26A15)
Cabada, Alberto; Vivero, Dolores R. Criterions for absolute continuity on time scales. J. Difference Equ. Appl. 11 (2005), no. 11, 1013–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement